Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 2, Pages 205–210 (Mi al1901)  

This article is cited in 1 scientific paper (total in 1 paper)

Right alternative algebras with minimality condition for right ideals

V. G. Skosyrsky


Full text: PDF file (2146 kB)

Bibliographic databases:

Citation: V. G. Skosyrsky, “Right alternative algebras with minimality condition for right ideals”, Algebra Logika, 24:2 (1985), 205–210

Citation in format AMSBIB
\Bibitem{Sko85}
\by V.~G.~Skosyrsky
\paper Right alternative algebras with minimality condition for right
ideals
\jour Algebra Logika
\yr 1985
\vol 24
\issue 2
\pages 205--210
\mathnet{http://mi.mathnet.ru/al1901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816578}


Linking options:
  • http://mi.mathnet.ru/eng/al1901
  • http://mi.mathnet.ru/eng/al/v24/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021